A class of projective representations of hyperoctahedral groups and Schur Q-functions
Banach Center Publications, Tome 26 (1990) no. 2, pp. 317-326
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_2_317_326,
author = {Tadeusz J\'ozefiak},
title = {A class of projective representations of hyperoctahedral groups and {Schur} {Q-functions}},
journal = {Banach Center Publications},
pages = {317--326},
year = {1990},
volume = {26},
number = {2},
doi = {10.4064/-26-2-317-326},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-317-326/}
}
TY - JOUR AU - Tadeusz Józefiak TI - A class of projective representations of hyperoctahedral groups and Schur Q-functions JO - Banach Center Publications PY - 1990 SP - 317 EP - 326 VL - 26 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/-26-2-317-326/ DO - 10.4064/-26-2-317-326 LA - en ID - 10_4064__26_2_317_326 ER -
%0 Journal Article %A Tadeusz Józefiak %T A class of projective representations of hyperoctahedral groups and Schur Q-functions %J Banach Center Publications %D 1990 %P 317-326 %V 26 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/-26-2-317-326/ %R 10.4064/-26-2-317-326 %G en %F 10_4064__26_2_317_326
Tadeusz Józefiak. A class of projective representations of hyperoctahedral groups and Schur Q-functions. Banach Center Publications, Tome 26 (1990) no. 2, pp. 317-326. doi: 10.4064/-26-2-317-326
Cité par Sources :